MAUDE Adverse Event Report: WEIHAI KANGZHOU BIOTECHNOLOGY ENGINEERING CO.,LTD CLARISSE ONE STEP HCG PREGNANCY TEST; KIT , TEST , PREGNANCY ,HCG,OVER THE COUNTER

WEIHAI KANGZHOU BIOTECHNOLOGY ENGINEERING CO.,LTD CLARISSE ONE STEP HCG PREGNANCY TEST; KIT , TEST , PREGNANCY ,HCG,OVER THE COUNTER
Model Number N/A
Medical Device Problem Codes Defective Device (2588); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
I have used dollar tree pregnancy tests on and off for about 3 years and never had any issues until now.Recently i bought one and it completely failed like no control line, totally unusable.Figured it might have been a dud, so i went back and grabbed another.Same thing happened again.I decided to call the number on the package (www.Deltabrands.Com)to report it, just to let them know.The guy who answered was super dismissive right from the start and said,"did not you call yesterday?''.I explained the situation and mentioned the second test also did not work.He told me "should not be buying more " and literally hung up one me.It was so unprofessional and honestly made me feel stupid for even bothering to reach out.I am not about to walk into dollar tree with a used test in hand just to prove a point , but i have relied one these for years because they were always affordable and accurate.With how hard it is to get a doctor's appointment quickly, these tests have been a go-to for me.I am currently keeping a close eye on things and getting blood drawn at (b)(6) just to be safe, but it really sucks to feel dismissed when you are just trying to take care of your health.I have already contacted dollar tree's customer support as well as the store representative i spoke with was dismissive and ended the product performance of provide a resolution.Because of this , i am now seeking alternative support of guidance,as i went to ensure my concerns are acknowledged and addressed appropriately.Patient code : 4582.Device code : 2588,1506.Reference report : mw5171742.
 
Additional Manufacturer Narrative
The retained samples from the complained batch with lot number #241110 have been examined.The device performed according to specifications and design intent.Production records for this batch have also been reviewed.No nonconformities were found.Additionally, it was checked whether there were any other customer complaints for this batch, and it was confirmed that no other complaints have been received.

Brand Name
CLARISSE ONE STEP HCG PREGNANCY TEST
Common Device Name
KIT , TEST , PREGNANCY ,HCG,OVER THE COUNTER
Manufacturer (Section D)
WEIHAI KANGZHOU BIOTECHNOLOGY ENGINEERING CO.,LTD
room 401-402, building b,
innovation base no.213-3
weihai, shandong 26420 5
CH  264205
Manufacturer (Section G)
WEIHAI KANGZHOU BIOTECHNOLOGY ENGINEERING CO.,LTD
room 401-402, building b,
no.213-3 ,huoju road
weihai, shandong 26420 5
CH   264205
Manufacturer Contact
yu zhang
room 401-402, building b,
no.213-3 ,huoju road
weihai, shandong 26420-5
CH   264205
MDR Report Key22563469
Report Number3014171027-2025-00001
Device Sequence Number18478489
Product Code LCX
UDI-Device Identifier00808829125672
UDI-Public(01)00808829125672
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1901
Device Explanted Year1901
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot Number241110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age24 YR
Patient SexFemale
Patient Weight91 KG
Patient EthnicityHispanic